# SDR DXTA2023090594660

- Difficulty date: September 4, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N916QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0337
- Aircraft time: 677 hours, 450 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: S28001257
- Condition: Defective
- Location: Zone 800
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN DOOR OPEN ABMER CAS MESSAGE IS DISPLAYED. FOLLOWED THE AMBER MESSAGES PROCEDURE FROM THE AFM AND MESSAGE REMAINED AMBER AND WOULD NOT CLEAR.  PERFORMED OPERATIONAL CHECKS OPS MAIN CABIN DOOR CAS, OPS CHECKS GOOD, UNABLE TO DUPLICATE DISCREPANCY, PERFORMED DOWNLOADS AND SEND TO TECH SUPPORT, ADVISED TO CHECK S6 SWITCH, RANG OUT SWITCH WHILE MOVING HARNESS, NO DISCREPANCIES NOTED AT THIS TIME, MCC ADVISED TO CHANGE MAIN CABIN DOOR OPEN PROX SWITCH, REMOVED AND REPLACED SC006 PROX SWITCH, OPS CHECKS GOOD, ALL WORK DONE I.A.W. CE-680A AMM CH 52-70-10.
